| Model Number |
7214 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that slow deflation occurred.A 2.00mm x 12mm nc emerge balloon catheter was advanced for dilation.However, it was noted that the balloon deflated slowly.The device was replaced and completed the procedure.There were no patient complications reported.
Additional Manufacturer Narrative
B3 date of event: used the first day of the month of the bsc aware date as the event date was not provided.